International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1997 / Article

Open Access

Volume 10 |Article ID 598265 | https://doi.org/10.1155/S1048953397000269

Jewgeni H. Dshalalow, "On applications of excess level processes to (N,D)-policy bulk queueing systems", International Journal of Stochastic Analysis, vol. 10, Article ID 598265, 2 pages, 1997. https://doi.org/10.1155/S1048953397000269

On applications of excess level processes to (N,D)-policy bulk queueing systems

Abstract

This article has no abstract.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views96
Downloads447
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.